Seuraa
Ville Suomala
Ville Suomala
Vahvistettu sähköpostiosoite verkkotunnuksessa oulu.fi - Kotisivu
Nimike
Viittaukset
Viittaukset
Vuosi
Existence of doubling measures via generalised nested cubes
A Käenmäki, T Rajala, V Suomala
Proceedings of the American Mathematical Society 140 (9), 3275-3281, 2012
732012
Spatially independent martingales, intersections, and applications
P Shmerkin, V Suomala
American Mathematical Society 251 (1195), 2018
622018
Packing dimension and Ahlfors regularity of porous sets in metric spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
Mathematische Zeitschrift 266 (1), 83-105, 2010
532010
Nonsymmetric conical upper density and 𝑘-porosity
A Käenmäki, V Suomala
Transactions of the American Mathematical Society 363 (3), 1183-1195, 2011
37*2011
Dimensions of random covering sets in Riemann manifolds
DJ Feng, E Järvenpää, M Järvenpää, V Suomala
The Annals of Probability 46 (3), 1542-1596, 2018
272018
Conical upper density theorems and porosity of measures
A Käenmäki, V Suomala
Advances in Mathematics 217 (3), 952-966, 2008
272008
Hausdorff dimension of affine random covering sets in torus
E Järvenpää, M Järvenpää, H Koivusalo, B Li, V Suomala
Annales de l'IHP Probabilités et statistiques 50 (4), 1371-1384, 2014
242014
Asymptotically sharp dimension estimates for k-porous sets
E Järvenpää, M Järvenpää, A Käenmäki, V Suomala
Mathematica Scandinavica, 309-318, 2005
212005
Upper conical density results for general measures on ℝn
M Csörnyei, A Käenmäki, T Rajala, V Suomala
Proceedings of the Edinburgh Mathematical Society 53 (2), 311-331, 2010
192010
Local homogeneity and dimensions of measures
A Käenmäki, T Rajala, V Suomala
arXiv preprint arXiv:1003.2895, 2010
182010
Hitting probabilities of random covering sets in tori and metric spaces
E Järvenpää, M Järvenpää, H Koivusalo, B Li, V Suomala, Y Xiao
172017
Dimensions of random affine code tree fractals
E Järvenpää, M Järvenpää, A Käenmäki, H Koivusalo, Ö Stenflo, ...
Ergodic Theory and Dynamical Systems 34 (3), 854-875, 2014
172014
Thin and fat sets for doubling measures in metric spaces
T Ojala, T Rajala, V Suomala
arXiv preprint arXiv:1103.5871, 2011
172011
Packing dimension of mean porous measures
D Beliaev, E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Smirnov, ...
Journal of the London Mathematical Society 80 (2), 514-530, 2009
172009
On the conical density properties of measures on
V Suomala
Mathematical Proceedings of the Cambridge Philosophical Society 138 (3), 493-512, 2005
172005
Local dimensions in Moran constructions
A Käenmäki, B Li, V Suomala
Nonlinearity 29 (3), 807, 2016
142016
Local multifractal analysis in metric spaces
A Käenmäki, T Rajala, V Suomala
Nonlinearity 26 (8), 2157, 2013
132013
Patterns in random fractals
P Shmerkin, V Suomala
American Journal of Mathematics 142 (3), 683-749, 2020
122020
Sets which are not tube null and intersection properties of random measures
P Shmerkin, V Suomala
Journal of the London Mathematical Society 91 (2), 405-422, 2015
122015
Dimension, entropy and the local distribution of measures
T Sahlsten, P Shmerkin, V Suomala
Journal of the London Mathematical Society 87 (1), 247-268, 2013
122013
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20